she has had knee surgery, and she has had back surgery, and theres not really alot of exercise she can do, we both were over weight and we started exercising and walking and i lost but she didnt, now she has panic attacks, any answers?
Hi, if she is really upset about her weight, she could try something like Alli alongside a diet plan - Slimfast for example. Alli can be bought without prescription in pharmacies. It works by binding the fat from foods so that your body digests it and doesn't store it. You must eat a healthy diet while taking it though, otherwise you can get (severe) diarrhoea. Just an idea.
Hello ksy, & welcome to the site. At 16, I would suggest you have her get a complete physical exam by her doctor since she has had so many problems already, & let them guide you to a weight loss program. Sometimes there can be metabolic reasons for weight gain such as a thyroid problem. You most definately want to rule out anything such as this before embarking on any weight loss program. Sometimes just a really good diet of the correct things to eat can be of a great help & a dietician can be of great help in this area. Has she been checked for diabetes for instance? There could be many factors that are causing her weight gain besides her current problems of not being able to exercise a lot. Let your doctor rule out any other problems by doing a full panel blood draw before starting on any weight loss pills. Physical therapy could also help her by teaching her how to streghten her back and her knee where she can get back to exercising again. I am not a doctor, but would be very hesitant to put my 16 year old daughter on a pill to loss weight. You didn't mention what her weight is whether it's just a few pounds or is she obese. In either case I still think she should be evaluated by her doctor. Best wishes to you both...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2011 • 2 answers
Posted 21 Nov 2011 • 2 answers
Posted 20 Jun 2012 • 3 answers
Posted 19 Oct 2013 • 1 answer
Posted 22 Jun 2016 • 2 answers